Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016 (2016), Article ID 4649150, 5 pages
http://dx.doi.org/10.1155/2016/4649150
Research Article

Uniqueness of Solutions to a Nonlinear Elliptic Hessian Equation

School of Mathematics and Applied Statistics, Faculty of Engineering and Information Sciences, University of Wollongong, Wollongong, NSW 2522, Australia

Received 29 June 2016; Accepted 6 November 2016

Academic Editor: Carlos Conca

Copyright © 2016 Siyuan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Nirenberg, “The Weyl and Minkowski problems in differential geometry in the large,” Communications on Pure and Applied Mathematics, vol. 6, no. 3, pp. 337–394, 1953. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. V. Pogorelov, “On existence of a convex surface with a given sum principal radii of curvature,” Uspekhi Matematicheskikh Nauk, vol. 8, no. 3, pp. 127–130, 1953 (Russian). View at Google Scholar
  3. A. V. Pogorelov, The Multidimensional Minkowski Problem, Winston, Washington, DC, USA, 1978.
  4. S. Y. Cheng and S. T. Yau, “On the regularity of the solution of the n-dimensional Minkowski problem,” Communications on Pure and Applied Mathematics, vol. 29, no. 5, pp. 495–516, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. Guan, X.-N. Ma, and F. Zhou, “The Christofel-Minkowski problem. III. Existence and convexity of admissible solutions,” Communications on Pure and Applied Mathematics, vol. 59, no. 9, pp. 1352–1376, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. W. J. Firey, “p-means of convex bodies,” Mathematica Scandinavica, vol. 10, pp. 17–24, 1962. View at Publisher · View at Google Scholar · View at MathSciNet
  7. E. Lutwak, “The Brunn-Minkowski-Firey theory I: mixed volumes and the Minkowski problem,” Journal of Differential Geometry, vol. 38, no. 1, pp. 131–150, 1993. View at Google Scholar · View at MathSciNet
  8. H. Jian, J. Lu, and X.-J. Wang, “Nonuniqueness of solutions to the Lp-Minkowski problem,” Advances in Mathematics, vol. 281, pp. 845–856, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Q. Hu, X.-N. Ma, and C. Shen, “On the Christoffel-Minkowski problem of Firey's p-sum,” Calculus of Variations and Partial Differential Equations, vol. 21, no. 2, pp. 137–155, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. P. F. Guan, X.-N. Ma, N. Trudinger, and X. Zhu, “A form of Alexandrov-Fenchel inequality,” Pure and Applied Mathematics Quarterly, vol. 6, no. 4, pp. 999–1012, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. Schneider, Convex Bodies: the Brunn-Minkowski Theory, Cambridge University Press, Cambridge, UK, 2013.
  12. K.-S. Chou and X.-J. Wang, “The Lp-Minkowski problem and the Minkowski problem in centroaffine geometry,” Advances in Mathematics, vol. 205, no. 1, pp. 33–83, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus